MathSciNet Relay Station
MathSciNet bibliographic data
MR522234 (80j:60038a) 60F10
Aleškjavičene, A. K. Probabilities of large deviations for the maximum of sums of independent random variables. (Russian) Teor. Veroyatnost. i Primenen. 24 (1979), no. 1, 18–33.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement